Boundary value problems for holomorphic functions on the upper half-plane

  1. Černe, M. 1
  2. Flores, M. 2
  1. 1 University of Ljubljana
    info

    University of Ljubljana

    Liubliana, Eslovenia

    ROR https://ror.org/05njb9z20

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Colección de libros:
Asian Journal of Mathematics

Editorial: International Press

ISSN: 1093-6106

Ano de publicación: 2007

Volume: 11

Número: 4

Páxinas: 609-620

Tipo: Artigo

DOI: 10.4310/AJM.2007.V11.N4.A4 SCOPUS: 2-s2.0-45749105570 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus